# SDR ABXA9700832

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114471
- Condition: Damaged
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE FRAME AT STA 579 AT LONG 25 RT WAS FOUND DAMAGED.  THE FRAME WAS REPAIRED IAW DC9 SRM, AND DRAWING NR K05159.
